Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2009 | Volume: 2 | Issue: 2 | Page No.: 20-32
DOI: 10.3923/ajms.2009.20.32
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Conditional Dependence of Trivariate Generalized Pareto Distributions
Diakarya Barro

In this study we consider the dependence of the family of multivariate generalized Pareto distributions under given conditions on lower dimensional margins. A new function which describes this conditional dependence is built via Pickands dependence function. This function provides a new characterization of the basic subfamilies of trivariate generalized Pareto distributions.
PDF Fulltext XML References Citation Report Citation
  •    Scheduling Quality Related Activities in Incremental Software Development Projects Based on Monte Carlo Simulation
  •    Enabling Continuous Quality Improvement with Quantitative Evaluation in Incremental Financial Software Development
How to cite this article:

Diakarya Barro , 2009. Conditional Dependence of Trivariate Generalized Pareto Distributions. Asian Journal of Mathematics & Statistics, 2: 20-32.

DOI: 10.3923/ajms.2009.20.32








Curve Bottom